Communications in Mathematical Physics

Orbifold construction in subfactors

Feng Xu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 166, Number 2 (1994), 237-253.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104271609

Mathematical Reviews number (MathSciNet)
MR1309549

Zentralblatt MATH identifier
0876.46039

Subjects
Primary: 46L37: Subfactors and their classification
Secondary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]

Citation

Xu, Feng. Orbifold construction in subfactors. Comm. Math. Phys. 166 (1994), no. 2, 237--253. https://projecteuclid.org/euclid.cmp/1104271609


Export citation